Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005, Issue 23, Pages 3711-3725
http://dx.doi.org/10.1155/IJMMS.2005.3711

On symmetries and invariant solutions of a coupled KdV system with variable coefficients

Department of Mathematics, Jaypee University of Information Technology, Waknaghat, P.O. Dumehar Bani, Kandaghat, Distt. Solan, Pin-173215 (H.P.), India

Revised 18 October 2005

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

K. Singh and R. K. Gupta, “On symmetries and invariant solutions of a coupled KdV system with variable coefficients,” International Journal of Mathematics and Mathematical Sciences, vol. 2005, no. 23, pp. 3711-3725, 2005. https://doi.org/10.1155/IJMMS.2005.3711.